# SDR UALA2011081004199

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,914 hours, 10,991 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 39
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND APU FAULT ON ARRIVAL, APU AUTOSHUTDOWN.  APU WILL NOT START. FAULT LIGHT ON. FOUND FILTER SWITCH FAULT REPLACED GEN DIFFERENTIAL PRESSURE SWITCH PER MM, OPS CHECKED NORMAL.
